# SDR ASAA2022012937451

- Difficulty date: January 29, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 56,606 hours, 16,961 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 186A200041
- Part serial: SAIC0839
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN IS CRACKED JUST INBD OF STAB STA 157.10 (MARKED AND VERIFIED BY HFEC). GROUNDED - YES. REPAIRED L/H HORIZONSTAL STAB LOWER SKIN INBOARD OF STA 157.10 IAW B737-800 SRM 55-10-01-2R-11 REPAIR 11, REPAIR IS A CATEGORY B REPAIR AND REQUIRES SUPPLEMENTAL INSPECTIONS INSPECTION THRESHOLD IS 56,000 FLIGHT CYCLES, INTERVAL IS EVERY 9000 FLIGHT CYCLES.
